Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 872475, 8 pages
http://dx.doi.org/10.1155/2015/872475
Research Article

A Novel Consensus Protocol for Two-Dimension First-Order Multiagent Systems

Department of Automation, Zhejiang Sci-Tech University, Hangzhou, Zhejiang 310038, China

Received 15 January 2015; Accepted 9 March 2015

Academic Editor: Yun-Bo Zhao

Copyright © 2015 Yibo Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yibo Zhang, Jinfeng Gao, and Jia Ren, “A Novel Consensus Protocol for Two-Dimension First-Order Multiagent Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 872475, 8 pages, 2015. https://doi.org/10.1155/2015/872475.